# SDR CA020412006

- Difficulty date: April 9, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R350339
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE CAPTAIN'S FRONT WINDSCREEN PLY CRACKED. EMERGENCY DESCENT AND LANDING MADE AT NEAREST AIRPORT AFTER CAPTAIN'S WINDSCREEN PLY SHATTERED DURING CRUISE. AIRCRAFT MADE SAFE LANDING. WINDSCREEN REPLACED.
